A Characterization of Well-covered Cubic Graphs

S. Campbell, M.N. Ellingham, Gordon Royle

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)193-212
JournalJournal of Combinatorial Computing
Volume13
Publication statusPublished - 1993

Cite this

Campbell, S. ; Ellingham, M.N. ; Royle, Gordon. / A Characterization of Well-covered Cubic Graphs. In: Journal of Combinatorial Computing. 1993 ; Vol. 13. pp. 193-212.
@article{fcf48a9c6bc04e0f8917664daa376300,
title = "A Characterization of Well-covered Cubic Graphs",
author = "S. Campbell and M.N. Ellingham and Gordon Royle",
year = "1993",
language = "English",
volume = "13",
pages = "193--212",
journal = "Journal of Combinatorial Computing",

}

A Characterization of Well-covered Cubic Graphs. / Campbell, S.; Ellingham, M.N.; Royle, Gordon.

In: Journal of Combinatorial Computing, Vol. 13, 1993, p. 193-212.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A Characterization of Well-covered Cubic Graphs

AU - Campbell, S.

AU - Ellingham, M.N.

AU - Royle, Gordon

PY - 1993

Y1 - 1993

M3 - Article

VL - 13

SP - 193

EP - 212

JO - Journal of Combinatorial Computing

JF - Journal of Combinatorial Computing

ER -